# SDR SWIA200922724

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 38,014 hours, 31,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT POD NR 2 NOT WORKING.  (FLT 4451)  REPLACED NR 2 OVERHEAD EMERGENCY LIGHT.
